# SDR MASA200601249

- Difficulty date: May 3, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 3,745 hours, 2,702 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Caution Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6153 PHX - FLAPS 1/2 SPEED CAUTION MSG.  MX CLEARED INHIBITS AND OP'S CHECKED GOOD.  ACFT CONTINUED OPERATIONS.
